Allerfex (Allegra / Fexofenadine) 180 Mg 100 tablet

USD $61.06

Each Allerfex pill contains 180 mg Fexofenadine 100 tablets and is an antihistamine used to treat allergy symptoms and hay fever.

ATC Classification: R06AX26
Active Ingrediant: Fexofenadine
Generic Name: Allerfex
Manufacturer: Unichem
Strength: 180 Mg
Dosage Type: Tablet
Packaging Type: Foil in Box
Contains: 100 Tab

Important update for customers in the USA:

Most of the World has stopped all packages mailing to the USA due to De Minimus Exemption.

  1. The only or best option right now is trans shipment to the USA, we are holding India post and express mail shipments until India sets up a taxation / tariff collection system on our side which they say can take 1 month or longer.
  2. We ship normally to the UK, AUS, Japan, and most others. The situation only involves the USA.
  3. For people who have placed an order for express mail we will ship this out once India mail is open or you can contact us to make arrangements to ship through Trans Shipping and pay the tariff and shipping costs this way.
  4. We are very sorry for this, the USA policy shift came fast, without rules or regulations, and not understanding of what other countries should do.
  5. As things develop we will adjust our shipping prices and operations to best service you.
Thanks for your patience.
Examples of Packages sent

Fexofenadine Information


Pronunciation

feks oh FEN a deen

 

What is this drug used for?

– It is used to ease allergy signs.

– It is used to treat hives.

Frequently reported side effects of this drug

– Headache

Other side effects of this drug: Talk with your doctor right away if you have any of these signs of:

– A significant reaction like wheezing; chest tightness; fever; itching; bad cough; blue skin color; seizures; or swelling of face, lips, tongue, or throat.

 

Medication Safety Issues

Sound-alike/look-alike issues:

Allegra may be confused with Allegra Anti-Itch Cream (diphenhydramine/allantoin), Viagra

Fexofenadine may be confused with fesoterodine

Mucinex Allergy may be confused with Mucinex

International issues:

Allegra [US, Canada, and multiple international markets] may be confused with Allegro brand name for fluticasone [Israel] and frovatriptan [Germany]

 

Storage and Stability

Store at 20?C to 25?C (68?F to 77?F). Use orally disintegrating tablet immediately after opening individual blister.

 

Adverse Reactions

Central nervous system: Dizziness, drowsiness, fatigue, headache, pain

Gastrointestinal: Diarrhea, dyspepsia, nausea, vomiting (children 6 months to 5 years)

Genitourinary: Dysmenorrhea

Infection: Viral infection

Neuromuscular & skeletal: Back pain, limb pain, myalgia

Otic: Otitis media

Respiratory: Cough, rhinorrhea, upper respiratory tract infection

Miscellaneous: Fever

Rare but important or life-threatening: Hypersensitivity reaction (including anaphylaxis, angioedema, chest tightness, dyspnea, flushing, pruritus, skin rash, urticaria), insomnia, nervousness, nightmares, sleep disorder

Additional information

Active Ingrediant

Generic Name

Alternate Names

, , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,

Strength

Dosage Type

Packaging Type

Brand

Unichem Lab

Reviews

There are no reviews yet

Be the first to review “Allerfex (Allegra / Fexofenadine) 180 Mg 100 tablet”

Your email address will not be published. Required fields are marked *